MAUDE Adverse Event Report: BAUSCH + LOMB, INC. STELLARIS PC LASER MODULE; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB, INC. STELLARIS PC LASER MODULE; UNIT, PHACOFRAGMENTATION
Model Number BL2271
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility in australia reports low laser output.The surgery could not be completed and the delay is unknown at this time.Power needed to be turned up to 700mw and duration 200ms and they were still struggling.
 
Additional Manufacturer Narrative
The device was not returned rather a technician was dispatched to perform an evaluation in site.The technician replaced the fiber optic cable and coupling.The device history record was reviewed.This module met specifications on the date of manufacture.The investigation is underway.See related 0001932402-2024-00003.
 
Additional Manufacturer Narrative
The product evaluation confirmed the failure mode malfunctioned fiberoptic cable and coupling.The most probable root cause is component issue.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.The investigation is complete.See related see related 0001932402-2024-00003.

Brand Name
STELLARIS PC LASER MODULE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB, INC.
4100 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
saint louis, MO 63122
6362263220
MDR Report Key19382349
Report Number0001920664-2024-00076
Device Sequence Number3770502
Product Code HQC
UDI-Device Identifier00757770524532
UDI-Public(01)00757770524532(11)190129
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL2271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown